# SDR P5CA0401030

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 20,399 hours, 2,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: D20702
- Part serial: 2671
- Condition: Failed
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL UNABLE TO OPEN SIDE CARGO DOOR MANUALLY.  DOOR LATCH SYS PREVIOUSLY DEFERRED.  REPLACED DOOR LATCH ACTUATOR PER MM 52-00-00, OPS CHECK NORMAL.  DEFERRAL CLEARED.
